# SDR SWAA2016090755575

- Difficulty date: August 8, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 33,722 hours, 17,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A9403
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H SIDEWALL SUPPORT CORRODED AT BS. 727D.   R & R THE SIDEWALL SUPPORT IAW SRM AND DWG.
